# SDR SWIA200515076

- Difficulty date: May 27, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 15,262 hours, 23,208 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER LEFT EXIT EMERGENCY LIGHT 6C BROKEN.  REPLACED EMERGENCY EXIT SIGN ASSY AT 6C.  OPERATIONAL CHECK GOOD.
